# SDR ASAA2025091961319

- Difficulty date: September 19, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,108 hours, 10,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD LOWER SUPPORT CORRODED STA 500L RBL 30 TO LBL 30. GROUNDED - YES. REMOVED CORROSION ON LOWER RAIL FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED LOWER RAIL SUPPORT ON FWD CARGO AFT BULKHEAD AT STA 500L, RBL30 TO LBL 30 IAW B737-900ER SRM 53-30-08-1A-1, SRM 51-40-02-00-0. W= 2.500" O= 0.071" R= 0.035" L= 3.00" D= 0.036".
